# SDR CA971006007

- Difficulty date: April 23, 1998
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Relay
- Part number: 475208
- Condition: Corroded
- Location: Te Flap Motor
- Component: Motor Relay, Dukes, 1202001
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) FLAP MOTOR INTERMITTENT ON TAKEOFF AND LANDING.   MAINTENANCE FOUND RELAY OF MOTOR PITTED.  FLAP MOTOR WAS REPLACED.
